# SDR MWEA99116

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug MD-88
- Aircraft serial: 48030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 1338-1401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 24L AT STATION 1338 TO 1401.  MTC FABRICTED AND INSTALLED NEW LONGERON.
